# SDR MASA2010072300800

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 19,580 hours, 13,702 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INT RT TRANSFER SOV MESSAGE IN FLIGHT.  MX R2 RT TRANSFER SOV.
